Alert archive / Pennsylvania / Areal Flood Warnings in 2010
Areal Flood Warning 8, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this areal flood warning at Mar 13, 2010, 12:40 PM EST for 4 counties in Pennsylvania; Camden County, Gloucester County, New Jersey. It was in force for 6 hr. 10 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 13, 2010, 12:40 PM EST (17:40 UTC)
- Expired
- Mar 13, 2010, 6:15 PM EST
- In force
- 6 hr
- Issued by
- NWS Philadelphia/Mount Holly
- Area
- Storm-based polygon
- Flood severity
- None
Counties Camden County, NJ, Gloucester County, NJ, Chester County, PA, Delaware County, PA, Montgomery County, PA, Philadelphia County, PA
The radar
The Philadelphia radar (KDIX), 64 km from the middle of the area, began a volume at 17:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 13, 12:45 PM EST | FLOOD | 4 E Woodbury, NJ | BIG TIMBER CREEK IS REACHING THE BACK OF SEVERAL HOMES NEAR FRONT STREET AND THE BLACKHORSE PIKE. |
| Mar 13, 1:00 PM EST | FLOOD | Mount Ephraim, NJ | NEWTON CREEK IS FLOODED UP TO THE BACK OF SEVERAL HOMES. |
| Mar 13, 1:24 PM EST | FLOOD | Camden, NJ | ROUTE 30 AT MLK BLVD IS CLOSED DUE TO FLOODING. |
| Mar 13, 1:45 PM EST | FLOOD | 4 E Woodbury, NJ | BIG TIMBER CREEK IS REACHING THE BACK OF SEVERAL HOMES NEAR FRONT STREET AND THE BLACKHORSE PIKE. |
| Mar 13, 1:45 PM EST | FLOOD | Gloucester City, NJ | ROUTE 130 SOUTH AT MARKET AND JUNCTION IS CLOSED DUE TO FLOODING. |
| Mar 13, 1:45 PM EST | FLOOD | Westville, NJ | ROUTE 551 BRIDGE OVER LITTLE TIMBER CREEK CLOSED DUE TO FLOODING. |
| Mar 13, 2:00 PM EST | FLOOD | Mount Ephraim, NJ | NEWTON CREEK IS FLOODED UP TO THE BACK OF SEVERAL HOMES. |
| Mar 13, 2:24 PM EST | FLOOD | Camden, NJ | ROUTE 30 AT MLK BLVD IS CLOSED DUE TO FLOODING. |
| Mar 13, 2:45 PM EST | FLOOD | Gloucester City, NJ | ROUTE 130 SOUTH AT MARKET AND JUNCTION IS CLOSED DUE TO FLOODING. |
| Mar 13, 2:45 PM EST | FLOOD | Westville, NJ | ROUTE 551 BRIDGE OVER LITTLE TIMBER CREEK CLOSED DUE TO FLOODING. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 12:00Z, 5.7 hours before the alert went out and 220 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1 J/kg
- Mixed-layer CIN
- 0 J/kg
- Mixed-layer LCL
- 500 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 498 m²/s²
- 0-3 km storm-relative helicity
- 575 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
608
WGUS41 KPHI 131740
FLWPHI
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1240 PM EST SAT MAR 13 2010
NJC007-015-PAC029-045-091-101-140130-
/O.NEW.KPHI.FA.W.0008.100313T1740Z-100314T0130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CAMDEN NJ-GLOUCESTER NJ-DELAWARE PA-PHILADELPHIA PA-CHESTER PA-
MONTGOMERY PA-
1240 PM EST SAT MAR 13 2010
THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS ISSUED A
* FLOOD WARNING FOR URBAN AREAS AND SMALL STREAMS IN...
EAST CENTRAL CHESTER COUNTY IN SOUTHEAST PENNSYLVANIA...
THIS INCLUDES THE CITY OF WEST CHESTER...
DELAWARE COUNTY IN SOUTHEAST PENNSYLVANIA...
SOUTHEASTERN MONTGOMERY COUNTY IN SOUTHEAST PENNSYLVANIA...
PHILADELPHIA COUNTY IN SOUTHEAST PENNSYLVANIA...
THIS INCLUDES THE CITY OF PHILADELPHIA...
NORTHWESTERN CAMDEN COUNTY IN SOUTHERN NEW JERSEY...
THIS INCLUDES THE CITY OF CAMDEN...
NORTHWESTERN GLOUCESTER COUNTY IN SOUTHERN NEW JERSEY...
* UNTIL 830 PM EST
* AT 1234 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR SHOWED
MODERATE TO HEAVY RAIN JUST OFF THE SOUTHERN NEW JERSEY COAST. THIS
RAIN WAS MOVING NORTH-NORTHWEST TOWARD THE ADVISED AREA. THIS WAS IN
ADDITION TO THE LIGHT RAIN CURRENTLY FALLING ACROSS THE REGION.
ADDITIONAL RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE POSSIBLE THROUGH
THE EVENING HOURS. THIS IS ON TOP OF THE 1.0 INCH TO 2.5 INCHES OF
RAIN THAT FELL OVERNIGHT AND EARLIER THIS MORNING.
IN RESPONSE TO THE RAINFALL, THE COOPER RIVER IN HADDONFIELD HAS
RISEN ABOVE FLOOD STAGE. ON THE PENNSYLVANIA SIDE OF THE DELAWARE
RIVER, THE WISSAHICKON CREEK IS FAST APPROACHING FLOOD STAGE. VALLEY
CREEK AT VALLEY FORGE IS STEADILY RISING. RISES ARE ALSO OCCURRING
ON THE PENNYPACK CREEK, THE FRANKFORD CREEK, AS WELL AS WISSAHICKON
CREEK IN PHILADELPHIA. CONTINUED RISES ARE EXPECTED THIS AFTERNOON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
A FLOOD WARNING MEANS FLOODING IS OCCURRING OR IS IMMINENT. MOST
FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES. DO NOT ATTEMPT TO CROSS
WATER COVERED BRIDGES...DIPS...OR LOW WATER CROSSINGS. NEVER TRY TO
CROSS A FLOWING STREAM...EVEN A SMALL ONE...ON FOOT. TO ESCAPE RISING
WATER MOVE UP TO HIGHER GROUND.
&&
LAT...LON 3968 7525 3969 7528 3996 7566 4023 7530
4008 7504 4003 7499 4001 7504 3999 7507
3998 7503 3994 7502 3990 7496
$$
KRUZDLO1 follow-up statement
344
WGUS81 KPHI 132315
FLSPHI
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
615 PM EST SAT MAR 13 2010
NJC007-015-PAC029-045-091-101-132321-
/O.CAN.KPHI.FA.W.0008.000000T0000Z-100314T0130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CAMDEN NJ-GLOUCESTER NJ-DELAWARE PA-PHILADELPHIA PA-CHESTER PA-
MONTGOMERY PA-
615 PM EST SAT MAR 13 2010
...THIS FLOOD WARNING HAS BEEN CANCELLED FOR URBAN AREAS AND SMALL
STREAMS IN SOUTHEASTERN MONTGOMERY...EAST CENTRAL CHESTER...
PHILADELPHIA...DELAWARE...NORTHWESTERN GLOUCESTER AND NORTHWESTERN
CAMDEN COUNTIES...
THIS URBAN AND SMALL STREAM FLOOD WARNING HAS BEEN CANCELLED.
LOCATIONS IN THIS WARNING HAVE BEEN INTEGRATED INTO A LARGER WARNING
COVERING A WIDER AREA.
LAT...LON 3968 7525 3969 7528 3996 7566 4023 7530
4008 7504 4003 7499 4001 7504 3999 7507
3998 7503 3994 7502 3990 7496
$$
KRUZDLOWhat forecasters said that day
The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this areal flood warning went out at Mar 13, 12:30 PM EST, 10 minutes earlier.
Area forecast discussion, Mar 13, 12:30 PM EST, 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1230 PM EST SAT MAR 13 2010
.SYNOPSIS...
LOW PRESSURE OVER VIRGINIA AT LATE MORNING WILL DRIFT SLOWLY
NORTHEASTWARD TO THE DELMARVA PENINSULA LATE TODAY AND THEN STALL
TONIGHT. THE LOW WILL START A SLOW EASTWARD DRIFT OFFSHORE SUNDAY
THROUGH TUESDAY. HIGH PRESSURE OVER THE NORTHERN PLAINS TUESDAY
WILL SINK SLOWLY SOUTHEASTWARD WEDNESDAY AND THURSDAY. A COLD
FRONT SHOULD MOVE THROUGH THE REGION FROM CANADA FRIDAY.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
AT 17Z HEAVY RAIN WAS MOVING ONSHORE OVER OUR SOUTHERN ZONES AND
WILL FOLLOW FOR NORTHERN AREAS AS THE ACTIVITY MOVES
NORTHWESTWARD FROM THE OCEAN THIS AFTERNOON. SO, MENTIONS OF HEAVY
RAIN WERE KEPT EVERYWHERE...WITH A SLIGHT CHANCE OF THUNDER OVER
ABOUT THE SOUTHERN HALF OF THE AREA...WITH A NORTHEAST-TO-
SOUTHWEST SLANT TO THE THUNDER / NO THUNDER LINE A LA THE SWODY1.
WINDS WERE STILL STRONG OVER SOUTHEASTERN PORTIONS OF THE
AREA...AND THIS IS EXPECTED TO SHIFT NORTHWARD THIS AFTERNOON. EVEN
SO...IT HAS BEEN DECIDED TO EXPAND THE WIND ADVISORY TO THE
ENTIRE AREA NORTH OF KENT MARYLAND AND KENT DELAWARE...UNTIL 5 PM
THIS AFTERNOON FOR SOUTHERN NEW JERSEY AND SOUTHEASTERN
PENNSYLVANIA, CECIL MD, AND NEW CASTLE DE. THEN, THE AREAS FURTHER
NORTH WILL RUN UNTIL 10 PM FOR NOW. STRONG WIND GUSTS AND
SATURATED GROUND HAVE CAUSED SOME DAMAGE ALREADY, AND MAY CAUSE
FURTHER DAMAGE THIS AFTERNOON, AND INTO THIS EVENING NORTH AS THE
BEST GRADIENT SHIFTS NORTH. AS EXPECTED, THE VAD WIND PROFILE FOR
KDIX HAS INCREASED IN THE PAST HOUR AS THE GRADIENT TIGHTENED OVER
OUR NORTHEASTERN AREAS.
TEMPERATURES WERE MASSAGED A BIT BASED ON CURRENT READINGS...
MAINLY TO LOWER A LITTLE FAR NORTHWEST AND RAISE A BIT FAR SOUTH.
THE GFS ACTUALLY WAS A GOOD STARTING POINT FOR THIS SOLUTION.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH SUNDAY NIGHT/...
THE FORECAST MODELS SLOW THE MOVEMENT OF THE HEAVY RAIN AXIS TONIGHT
THROUGH THE NORTHERN PART OF OUR CWA. THERE IS SPLIT SUPPORT FOR
THIS SLOWING AS THE THE LLJ AND FGEN FORCING ARE FORECAST TO OUTPACE
THE FORECAST WAA AND THETA E AXIS. EITHER WAY HEAVIER RAIN SHOULD
BE ONGOING IN THE NORTHERN HALF OF OUR CWA WITH A WINDING DOWN OF
THE PRECIPITATION IN THE SOUTHERN HALF OF OUR CWA. IF THE SLOWER
TRIGGERS PREVAIL, NRN NJ WILL GET TOWARD THE HIGH END OF OUR QPF
FCSTS, IF THE FASTER TRIGGERS PREVAIL, THE PRECIPITATION WILL
PBLY VERIFY IN THE MID LEVEL OF OUR FCST RANGE. SINCE WE DO LOSE
THE LLJ IN THE SOUTHERN HALF OF OUR CWA AND MUCH OF THE FCST WAA,
WE DID NOT CARRY THUNDERSTORMS INTO THIS EVENING. BY THE START OF
THIS EVENING THE CORE OF THE LLJ IS FORECAST TO BE NEAR THE
NORTHERN EDGE OF OUR WIND ADVISORY AREA, SO THERE ARE NO PLANS TO
EXTEND IT FURTHER IN TIME. THE GFS HAS WARMED FROM ITS SOLUTION OF
LAST NIGHT AND WE DO NOT SEE ANY PTYPE ISSUES IN THE NORTHERN PART
OF OUR CWA. WE GENERALLY WENT WITH GFS MOS FOR MINS. WE DO NOT
SEE HOW THE CHILLY AND BELOW THE WATER TEMP NAM MOS MIN TEMPS ARE
GOING TO VERIFY IN THE SOUTHERN PART OF OUR CWA WITH ONSHORE FLOW
CONTINUING AND THAT LOW PRESSURE SYSTEM NEARBY.
OUR CWA REMAINS UNDER THE CYCLONIC SPHERE OF INFLUENCE FROM BOTH
THE SURFACE AND CLOSED LOW ON SUNDAY AND SUNDAY NIGHT. SHORT WAVES
ARE FORECAST TO ROTATE AROUND THE CLOSED LOW AND WITH THE COLD
POCKET ALOFT, CONVECTIVE TEMPS WILL BE REACHED AND SHOWERS SHOULD
FORM OR ADVECT INTO THE REGION. THE GFS IS SUGGESTING THUNDER IS
POSSIBLE AGAIN ON SUNDAY. THE OTHER MODELS ARE NOT AS BULLISH AND
WE WILL LEAVE THE MENTION OUT FOR NOW. BY SUNDAY NIGHT, ENOUGH
COLD AIR SHOULD ARRIVE IN THE NORTHERN PART OF OUR CWA, THAT SOME
SNOW MIGHT FALL, ESPECIALLY IN THE HIGHER TERRAIN. NAM MOS LOOKS
TOO LOW ON SUNDAY, IF THE SUN WERE TO SHINE FOR SEVERAL HOURS, WE
MIGHT REACH THE 60S AGAIN ON THE COASTAL PLAIN. WE LEANED TOWARD
THE HIGHER GFS MOS. STAT GUIDANCE WAS CLOSE AND APPEARED
REASONABLE FOR SUNDAY NIGHT.
&&
.LONG TERM /MONDAY THROUGH FRIDAY/...
AS THE STORM THAT BROUGHT OUR WEEKEND INCLEMENT WEATHER PULLS OFF TO
THE EAST, HIGH PRESSURE WILL FOLLOW AND BRING GENERALLY FAIR WEATHER
FOR MUCH OF THE WEEK. THERE COULD STILL BE A FEW LINGERING SHOWERS
THROUGH THE DAY MONDAY. AND SINCE SLIGHTLY COLDER AIR WILL BE FILTERING
INTO OUR NORTHERN AREAS, SOME SNOW SHOWERS COULD FALL THERE EARLY
MONDAY. THE GFS FORECAST SOUNDINGS ARE SUGGESTING SLEET AS A PTYPE.
AT THAT POINT THE MODEL IS ALSO THE SLOWEST TO MOVE THE LOW PRESSURE
SYSTEM OFFSHORE, SO WE DID NOT BITE ON THIS PTYPE SUGGESTION YET.
GETTING BACK TO THE SNOW, AS TEMPERATURES RISE DURING THE DAY, EVEN
THERE, THEY SHOULD CHANGE OVER TO ALL RAIN. BUT THESE SHOULD BE
INSIGNIFICANT WHEN COMPARED TO WHAT FELL OVER THE WEEKEND. WINDS
SHOULD INCREASE AGAIN ON MONDAY AS THE CORE OF THE SURFACE LOW
PRESSURE SYSTEM MOVES FARTHER OFFSHORE. DRIER AIR MOVES IN MONDAY
NIGHT AND THE WEATHER FOR THE REMAINDER OF THE WEEK IS FORECAST TO
BE FAIR AND MILD. HIGH TEMPERATURES MONDAY WILL BE IN THE MID 40S TO
MID 50S. FOR TUESDAY THROUGH FRIDAY, THE HIGHS WILL BE IN THE UPPER
40S AND 50S. OVERNIGHT LOW THROUGH THIS PERIODS WILL BE IN THE UPPER
20S AND 30S.
&&
.AVIATION /18Z SATURDAY THROUGH THURSDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.
WIDESPREAD LOW CIGS/VSBYS IN RAIN AND FOG TO CONTINUE THROUGH THE
DAY AND ALSO TONIGHT. A DECENT ERLY LOW LEVEL JET WILL BE
PROGRESSING NORTHWARD ACROSS NJ TODAY...SO SOME LLWS WILL BE ADDED
TO THE KACY AND KMIV TAFS WITH THE NEXT UPDATES. THE WINDS SHOULD
REMAIN GUSTY THROUGH THE DAY AND THEN DECREASE TONIGHT.
OUTLOOK...
WIDESPREAD IFR CONDITIONS SUNDAY THROUGH MONDAY NIGHT WITH MORE
PERIODS OF RAIN, LOW CLOUDS AND FOG. VFR CONDITIONS BACK HOPEFULLY
IN TIME FOR THE TUE MORNING RUSH.
&&
.MARINE...
LOW PRESSURE MOVING TOWARDS THE WATERS FROM THE SOUTH TODAY WILL
KEEP GALE CONDITIONS ACROSS THE WATERS MUCH OF THE DAY ACROSS THE
NORTH AND THIS MORNING OVER THE SOUTHERN WATERS AND DELAWARE BAY.
THE SOUTHERN WATERS WILL SHOW THE DECREASING WINDS FIRST SINCE THE
THE WARM FRONT WILL PASS BY AND A SLACKENING OF THE GRADIENT
EXPECTED BEHIND IT. THE DAY SHIFT WILL LIKELY ISSUE A SCA FLAG FOR
THE ROUGH SEAS WHEN THE GALE WINDS DECREASE. I HAVE CONTINUED THE
GALE FURTHER NORTH UNTIL 10Z SUN FOR NOW. I EXPECT THAT IT WILL
PROBABLY BE SHORTENED THERE TOO. PROLONGED SCA CONDITIONS SUN-TUE
EXPECTED ON THE WATERS WITH ROUGH SEAS. WINDS MAY PICK UP AGAIN TO
GALE STRENGTH LATER MON AND MON NGT WITH ANOTHER LOW MOVING ACROSS
THE OFFSHORE WATERS. LOW CONFID IN THIS NOW.
&&
.HYDROLOGY...
SINCE YESTERDAY, THE COASTAL PLAIN HAS RECEIVED ANYWHERE FROM 1.00
TO 3.00 INCHES OF RAINFALL. FURTHER NORTH AND WEST, ACCUMULATIONS
HAVE RANGED ANYWHERE FROM A 0.30 INCH IN BERKS COUNTY, PA TO
AROUND 1.00 INCH ALONG THE FALL LINE.
PREDICTED RAINFALL, THROUGH EARLY TOMORROW, CALLS FOR ANOTHER 1.00
TO 3.00 INCHES OF RAIN, WITH THE BIGGEST TOTALS ACROSS CENTRAL AND
NORTHERN NEW JERSEY.
AN ISOLATED THUNDERSTORM OR TWO CANNOT BE RULED OUT. A FLOOD WATCH
REMAINS IN EFFECT.
WITH THESE NUMBERS, BOTH SMALLER STREAMS AND SOME LARGER RIVERS WILL
EXPERIENCE FLOODING THIS WEEKEND INTO EARLY NEXT WEEK. RIVERS LIKE
THE DELAWARE WILL NEED THE ADDITION OF SNOWMELT TO FLOOD, AND IN
THIS CASE, IT APPEARS A PORTION OF THE HEAVY RAIN WILL FALL ACROSS
THE HEADWATER SNOWPACK, WHICH IS NOW TWO TO THREE TIMES NORMAL FOR
THIS TIME OF YEAR.
SO IN VERY GENERAL TERMS, MINOR TO MODERATE FLOODING CAN BE EXPECTED
ALONG MANY SMALL STREAMS AND CREEKS, WITH SOME MINOR FLOODING
POSSIBLE ALONG THE MAINSTEM RIVERS, ESPECIALLY THE SCHUYLKILL.
THE LEHIGH VALLEY HAS BEEN A BIT DRIER OVER THE LAST 30, 60, AND 90
DAYS, AND FOR THIS REASON CAN TOLERATE A LITTLE MORE WATER THAN
ADJACENT BASINS. FOR COMPLETE STREAM/RIVER FORECASTS AND
OBSERVATIONS, CHECK THE AHPS PAGE WHICH IS LINKED ON THE LEFT HAND
SIDE OF OUR WEB SITE.
HERE IS WHAT'S EXPECTED AT OUR FORECAST POINTS. NOTE...THIS IS NOT A
100% INCLUSIVE LIST. FLOODING CAN ALSO OCCUR OUTSIDE OF THESE POINTS.
FOR NEW JERSEY...
APPROACH FLOOD STAGE...
RARITAN ON THE NORTH BRANCH RARITAN
CREST ABOVE FLOOD STAGE...
MILLINGTON ON THE PASSAIC
CHATHAM ON THE PASSAIC
PINE BROOK ON THE PASSAIC
LITTLE FALLS ON THE PASSAIC
BOONTON ABOVE ON THE ROCKAWAY
BOONTON BELOW ON THE ROCKAWAY
POMPTON PLAINS ON THE POMPTON
MACOPIN ON THE PEQUANNOCK
POMPTON LAKES ON THE RAMAPO
MANVILLE ON THE RARITAN
STANTON ON THE SOUTH BRANCH RARITAN
WANAQUE ON THE WANAQUE
PEMBERTON ON THE NORTH BRANCH RANCOCAS
MODERATE FLOODING...
BLACKWELLS MILLS ON THE MILLSTONE
BOUND BROOK ON THE RARITAN
TRENTON ON THE ASSUNPINK
FOR PENNSYLVANIA AND DELAWARE...
APPROACH FLOOD STAGE...
EASTON ON THE DELAWARE
RIEGELSVILLE ON THE DELAWARE
TRENTON ON THE DELAWARE
CREST ABOVE FLOOD STAGE...
GRATERFORD ON THE PERKIOMEN
PHILADELPHIA ON THE SCHUYLKILL
CHADDS FORD ON THE BRANDYWINE
MODERATE FLOODING...
LANGHORNE ON THE NESHAMINY
&&
.TIDES/COASTAL FLOODING...
THE COASTAL FLOOD WARNING WILL CONTINUE AS PREVIOUSLY ISSUED. THE
EARLY MORNING TIDE WILL BE THE GREATER PROBLEM FOR THE SOUTHERN
WATERS WHILE THIS EVENINGS HIGH TIDE WILL BE MORE OF A PROBLEM
OVER THE NORTHERN WATERS. THE ADVISORY IN THE DELAWARE BAY SHOULD
WORK OUT ALSO WITH THE DEPARTURES THERE EXPECTED TO BE SOMEWHAT
LESS. I HAVE EXTENDED THE ENDING TIME OUT BEYOND ANOTHER HIGH TIDE
WITH GUIDANCE INDICATING THE CONDITIONS WILL ONLY IMPROVE SLOWLY.
THE GFS/SSE GUIDANCE IS LOOKING BETTER EARLY TODAY (COMPARED TO
YESTERDAY), SO I'M LEANING TOWARDS IT SOMEWHAT. LOCAL SCHEME FOR
LEWES STILL INDICATES SOMEWHAT LOWER DEPARTURES.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...FLOOD WATCH THROUGH SUNDAY MORNING FOR PAZ054-055-060>062-
067>071.
WIND ADVISORY UNTIL 10 PM EST THIS EVENING FOR PAZ054-055-061-
062-069.
WIND ADVISORY UNTIL 5 PM EST THIS AFTERNOON FOR PAZ060-067-068-
070-071.
NJ...FLOOD WATCH THROUGH SUNDAY MORNING FOR NJZ001-007>010-012>027.
WIND ADVISORY UNTIL 10 PM EST THIS EVENING FOR NJZ001-007>010-
012>015-019-020-026-027.
WIND ADVISORY UNTIL 5 PM EST THIS AFTERNOON FOR NJZ016>018-
021>025.
COASTAL FLOOD ADVISORY UNTIL 2 PM EDT SUNDAY FOR NJZ016-021.
COASTAL FLOOD WARNING UNTIL 2 PM EDT SUNDAY FOR NJZ012>014-020-
022>027.
DE...FLOOD WATCH THROUGH SUNDAY MORNING FOR DEZ001>004.
WIND ADVISORY UNTIL 5 PM EST THIS AFTERNOON FOR DEZ001.
COASTAL FLOOD ADVISORY UNTIL 2 PM EDT SUNDAY FOR DEZ001.
COASTAL FLOOD WARNING UNTIL 2 PM EDT SUNDAY FOR DEZ002>004.
MD...FLOOD WATCH THROUGH SUNDAY MORNING FOR MDZ008-012-015-019-020.
WIND ADVISORY UNTIL 5 PM EST THIS AFTERNOON FOR MDZ008.
MARINE...GALE WARNING UNTIL 6 AM EDT SUNDAY FOR ANZ450>452.
GALE WARNING UNTIL 1 PM EST THIS AFTERNOON FOR ANZ430-431-
453>455.
&&
SYNOPSIS...GIGI /
NEAR TERM... / GIGI
SHORT TERM...GIGI
LONG TERM...GIGI / RPW
AVIATION...O'HARA
MARINE...O'HARA
HYDROLOGY...KRUZDLO
TIDES/COASTAL FLOODING...O'HARAHazardous weather outlook, Mar 13, 12:36 PM EST, 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 1236 PM EST SAT MAR 13 2010 NJZ001-007>010-015-019-PAZ054-055-061-062-069-141745- SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MERCER- NORTHWESTERN BURLINGTON-CARBON-MONROE-LEHIGH-NORTHAMPTON-BUCKS- 1236 PM EST SAT MAR 13 2010 ...WIND ADVISORY IN EFFECT UNTIL 10 PM EST THIS EVENING... ...FLOOD WATCH IN EFFECT THROUGH SUNDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. WIND ADVISORY. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. STREAMS AND RIVERS WILL BE RUNNING HIGH...WITH POSSIBLE RESIDUAL FLOODING...AS RAIN CONTINUES TO RUN OFF SUNDAY AND EARLY NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NJZ012>014-020-026-027-141745- MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-OCEAN-COASTAL OCEAN- SOUTHEASTERN BURLINGTON- 1236 PM EST SAT MAR 13 2010 ...COASTAL FLOOD WARNING IN EFFECT UNTIL 2 PM EDT SUNDAY... ...WIND ADVISORY IN EFFECT UNTIL 10 PM EST THIS EVENING... ...FLOOD WATCH IN EFFECT THROUGH SUNDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...NORTHERN NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. COASTAL FLOOD WARNING. FLOOD WATCH. WIND ADVISORY. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. COASTAL FLOOD WARNING. ALSO...STREAMS AND RIVERS WILL BE RUNNING HIGH...WITH POSSIBLE RESIDUAL FLOODING...AS RAIN CONTINUES TO RUN OFF SUNDAY AND EARLY NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NJZ022>025-141745- ATLANTIC-CAPE MAY-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC- 1236 PM EST SAT MAR 13 2010 ...COASTAL FLOOD WARNING IN EFFECT UNTIL 2 PM EDT SUNDAY... ...WIND ADVISORY IN EFFECT UNTIL 5 PM EST THIS AFTERNOON... ...FLOOD WATCH IN EFFECT THROUGH SUNDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN NEW JERSEY. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. COASTAL FLOOD WARNING. FLOOD WATCH. WIND ADVISORY. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. COASTAL FLOOD WARNING. ALSO, STREAMS AND RIVERS WILL BE RUNNING HIGH...WITH POSSIBLE RESIDUAL FLOODING...AS RAIN CONTINUES TO RUN OFF SUNDAY AND EARLY NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ001-NJZ016-021-141745- NEW CASTLE-SALEM-CUMBERLAND- 1236 PM EST SAT MAR 13 2010 ...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 2 PM EDT SUNDAY... ...WIND ADVISORY IN EFFECT UNTIL 5 PM EST THIS AFTERNOON... ...FLOOD WATCH IN EFFECT THROUGH SUNDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE AND SOUTHERN NEW JERSEY. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. WIND ADVISORY. COASTAL FLOOD ADVISORY. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. COASTAL FLOOD ADVISORY. ALSO, STREAMS AND RIVERS WILL BE RUNNING HIGH...WITH POSSIBLE RESIDUAL FLOODING...AS RAIN CONTINUES TO RUN OFF SUNDAY AND EARLY NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MDZ008-NJZ017-018-PAZ060-067-068-070-071-141745- CECIL-GLOUCESTER-CAMDEN-BERKS-CHESTER-MONTGOMERY-DELAWARE- PHILADELPHIA- 1236 PM EST SAT MAR 13 2010 ...WIND ADVISORY IN EFFECT UNTIL 5 PM EST THIS AFTERNOON... ...FLOOD WATCH IN EFFECT THROUGH SUNDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST MARYLAND...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. WIND ADVISORY. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. STREAMS AND RIVERS WILL BE RUNNING HIGH...WITH POSSIBLE RESIDUAL FLOODING...AS RAIN CONTINUES TO RUN OFF SUNDAY AND EARLY NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ002>004-141745- KENT-INLAND SUSSEX-DELAWARE BEACHES- 1236 PM EST SAT MAR 13 2010 ...COASTAL FLOOD WARNING IN EFFECT UNTIL 2 PM EDT SUNDAY... ...FLOOD WATCH IN EFFECT THROUGH SUNDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE AND SOUTHERN DELAWARE. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. COASTAL FLOOD WARNING. FLOOD WATCH. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. COASTAL FLOOD WARNING. ALSO, STREAMS AND RIVERS WILL BE RUNNING HIGH...WITH POSSIBLE RESIDUAL FLOODING...AS RAIN CONTINUES TO RUN OFF SUNDAY AND EARLY NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MDZ012-015-019-020-141745- KENT MD-QUEEN ANNES-TALBOT-CAROLINE- 1236 PM EST SAT MAR 13 2010 ...FLOOD WATCH IN EFFECT THROUGH SUNDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST MARYLAND. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. STREAMS AND RIVERS WILL BE RUNNING HIGH...WITH POSSIBLE RESIDUAL FLOODING...AS RAIN CONTINUES TO RUN OFF SUNDAY AND EARLY NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ450>452-141745- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- 1236 PM EST SAT MAR 13 2010 ...GALE WARNING IN EFFECT UNTIL 6 AM EDT SUNDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-453>455-141745- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 1236 PM EST SAT MAR 13 2010 ...GALE WARNING IN EFFECT UNTIL 1 PM EST THIS AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Mar 13, 9:04 AM EST, 3 hours 36 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 904 AM EST SAT MAR 13 2010 NJZ001-PAZ054-055-131700- SUSSEX-CARBON-MONROE- INCLUDING THE CITIES OF...NEWTON...JIM THORPE...STROUDSBURG 904 AM EST SAT MAR 13 2010 ...POCKETS OF FREEZING RAIN OVER THE HIGHEST ELEVATIONS WILL DIMINISH THROUGH MIDDAY... TEMPERATURES THIS MORNING CONTINUED NEAR THE FREEZING MARK IN THE HIGHEST ELEVATIONS ON THE POCONO PLATEAU AND IN SUSSEX COUNTY NEW JERSEY, ABOVE 1500 FEET. RAIN CONTINUED OVER THE AREA AT MID MORNING, AND FREEZING RAIN WILL OCCUR IN A FEW LOCATIONS OVER THE VERY HIGHEST ELEVATIONS THROUGH ABOUT MIDDAY, UNTIL TEMPERATURES WARM A DEGREE OR TWO. NO TRAVEL PROBLEMS HAVE BEEN REPORTED OR ARE EXPECTED AS ROAD SURFACES SHOULD MOSTLY REMAIN ABOVE FREEZING. EVEN SO, IF YOU LIVE OR DRIVE THROUGH THE HIGHEST TERRAIN IN CARBON...MONROE...AND SUSSEX COUNTIES BE WARY FOR THE POSSIBILITY OF FREEZING RAIN. BE CAUTIOUS WHILE DRIVING OVER BRIDGES AND OVERPASSES AND GIVE YOURSELF EXTRA DISTANCE BETWEEN YOURSELF AND THE VEHICLES AROUND YOU.
Local storm report, Mar 13, 11:23 AM EST, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1123 AM EST SAT MAR 13 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1020 AM NON-TSTM WND DMG 5 N TABERNACLE 39.92N 74.70W
03/13/2010 BURLINGTON NJ TRAINED SPOTTER
SMALL TREE REPORTED DOWN ON RETREAT ROAD IN SOUTHAMPTON
TOWNSHIP.
1025 AM NON-TSTM WND DMG 3 SW WINDSOR 40.21N 74.62W
03/13/2010 MERCER NJ TRAINED SPOTTER
SEVERAL POWER POLES REPORTED DOWN ON ROUTE 526 NEAR WEST
MANOR WAY IN ROBBINSVILLE.
1030 AM NON-TSTM WND DMG COCHRANVILLE 39.89N 75.92W
03/13/2010 CHESTER PA TRAINED SPOTTER
LARGE TELEPHONE POLE REPORTED DOWN ON US ROUTE 1 NEAR PA
ROUTE 10.
&&
MEOLA/DANIELThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 13, 12:16 PM EST | Areal Flood Advisory | PHI | Bucks, Chester, Delaware, Montgomery, Philadelphia | 6 hr |
| Mar 13, 3:07 PM EST | River Flood Warning | PHI | Bucks | 20 hr |
| Mar 13, 3:52 PM EST | River Flood Warning | PHI | Chester | 12 hr |
| Mar 13, 3:52 PM EST | River Flood Warning | PHI | Chester, Delaware | 19 hr |
| Mar 13, 4:00 PM EST | River Flood Warning | PHI | Delaware | 7 hr |
| Mar 13, 4:36 PM EST | River Flood Warning | PHI | Montgomery | 11 hr |
| Mar 13, 6:04 PM EST | Areal Flood Warning | PHI | Bucks, Chester, Delaware, Montgomery, Philadelphia | 8 hr |
| Mar 13, 10:36 AM EST | Areal Flood Advisory | PHI | Atlantic, Burlington, Cape May, Cumberland, Monmouth, Ocean | 14 hr |
| Mar 13, 10:48 AM EST | Areal Flood Advisory | PHI | Mercer, Middlesex, Monmouth, Ocean, Somerset | 7 hr |
| Mar 13, 12:57 PM EST | River Flood Warning | PHI | Morris, Passaic | 3 days |
| Mar 13, 2:01 PM EST | High Wind Warning | PHI | Atlantic, Burlington, Cape May, Mercer, Middlesex, Monmouth and 1 more | 8 hr |
| Mar 13, 3:16 PM EST | River Flood Warning | PHI | Morris, Somerset | 6 days |
| Mar 13, 3:26 PM EST | River Flood Warning | PHI | Burlington | 6 days |
| Mar 13, 3:31 PM EST | River Flood Warning | PHI | Somerset | 64 hr |
| Mar 13, 3:43 PM EST | Storm Warning | PHI | 7 hr | |
| Mar 13, 3:43 PM EST | Small Craft Advisory for Hazardous Seas | PHI | 35 hr | |
| Mar 13, 4:20 PM EST | River Flood Warning | PHI | Mercer | 14 hr |
| Mar 13, 4:28 PM EST | River Flood Warning | PHI | Morris, Passaic | 3 days |
| Mar 13, 4:28 PM EST | River Flood Warning | PHI | Bergen, Morris, Passaic | 59 hr |
| Mar 13, 4:41 PM EST | River Flood Warning | PHI | Morris | 3 days |
| Mar 13, 4:41 PM EST | River Flood Warning | PHI | Morris | 4 days |
| Mar 13, 6:03 PM EST | River Flood Warning | PHI | Hunterdon, Somerset | 26 hr |
| Mar 13, 6:03 PM EST | River Flood Warning | PHI | Somerset | 21 hr |
Nearby
Areal Flood Warnings in Pennsylvania, 2010Areal Flood Warnings in New Jersey, 2010Every areal flood warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.